# SDR SWAA2021081715631

- Difficulty date: March 3, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,669 hours, 11,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C DIST BAY; CABIN FLOORBOARD BREAK ASSY CRACKED RT OF CENTER AT STA 540 / REMOVED AND REPLACED FWD CARGO CABIN FLOOR BREAK ASSY RT OF CENTER # STA 540 IAW AMM 53-21-00 AND SRM 51-40-02
